# SDR DHL9880668C

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENG AFT REVERSER COWL I/B AREA MID SURFACE HEAT SHIELD COVER DAMAGED.  TRIMMED AREA AND FABRICATED REPAIR PER SRM 51-1-21.
